Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Is hyperventilation a sign of initial heart attack ?

When i do something strenous like exercise dance or anything that gets my heart beating faster I freak out I automatically feel like I have to stop because Im so afraid of getting a heart attack My arm gets tingly and starts to hurt and I can feel my pulse all over my body I hate it Is it just me anxiety or is something physically wrong. I get tingling in my arms and feet. If I sit down and slow breathe I relax and calm down otherwise my heart beats faster, I hyperventilate by too many deep breaths and i get lightheaded
Asked On : Wed, 30 Mar 2011
Answers:  4 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I forgot to mention my blood pressure is normal. There were two times when it went pretty high during an anxiety attack. I didn't know what was wrong with me, thought it was a heart attack. I called paramedics who in turn said it was anxiety and my blood pressure and pulse immediately returned to normal as I calmed down. I hate hearing my pulse in my ears, it makes me panic.
Answered: Wed, 30 Mar 2011
  User's Response
Mr.frst tel ur age and bmi, wat u give h/o its a physiological action , and for u, advise go for tmt test and get satisfactn ......thanx u
Answered: Sun, 7 Aug 2011
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.It seems that there is more of anxiety rather any disease.It is better that to get away with all this please get your self proper examined by any physician which may include routine physical check up and EKG.Apart from this some routine blood tests also can be done so that you become worry free and have a normal life.Try yoga and meditation ,which will definately help.Avoid drinks that stimulate your brain like too much of coffee,cold drinks ,choclates etc.
wishing you good health.
Answered: Sun, 7 Aug 2011
I find this answer helpful
  User's Response
you have tired heart mind and body.take rest and relax most of the need some oxegn therapy DUAXEL AND SOLUDOR will surely feel grat relief.change your dietary style.duaxl tabs/cap one twice a day.soludor 10drops noon/bed little water.after the use of remedies intimate me about your self after 15 days.
dr.mohsin madni
Answered: Mon, 8 Aug 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor